# SDR SIMA20201023004

- Difficulty date: October 23, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FR 65 SHEAR CLIP CORRODED.  C/A: R & R CARGO DOOR CUTOUT FR 65 SHEAR CLIP, IAW EMB 145 SRM 53-31-04.
